Evolutionsgleichungen in Banach-Räumen.

Ebbe Thue Poulsen

Mathematische Zeitschrift (1965)

  • Volume: 90, page 286-309
  • ISSN: 0025-5874; 1432-1823

How to cite


Poulsen, Ebbe Thue. "Evolutionsgleichungen in Banach-Räumen.." Mathematische Zeitschrift 90 (1965): 286-309. <http://eudml.org/doc/170486>.

author = {Poulsen, Ebbe Thue},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {286-309},
title = {Evolutionsgleichungen in Banach-Räumen.},
url = {http://eudml.org/doc/170486},
volume = {90},
year = {1965},

AU - Poulsen, Ebbe Thue
TI - Evolutionsgleichungen in Banach-Räumen.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 286
EP - 309
KW - functional analysis
UR - http://eudml.org/doc/170486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.